# SDR DL72S981614

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655612910
- Condition: Corrosion
- Location: Bs 95-960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE O/B FLANGE OF THE O/B CHORD OF THE C2 DOOR SILL.  APPROX 0.060 OF MATERIAL FROM THE UPPER SURFACE OF THE FLANGE WAS REMOVED.  REPAIRED PER ERA 331905-14.
